# SDR ASAA0280373

- Difficulty date: October 16, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide
- Part number: 3938192501
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, LEFT ENGINE AFT THRUST REVERSER PANEL AFT MOUNT BOLT GUIDES WORN.  REPLACED MOUNT BOLT GUIDE BRACKET PER SRM 51-30-2.  (M)
